Title: Magnetic anisotropy of chloritoid
Authors: Haerinck, Tom ×
Debacker, Timothy
Sintubin, Manuel #
Issue Date: 2013
Publisher: American Geophysical Union
Series Title: Journal of Geophysical Research vol:118 issue:8 pages:3886-3898
Article number: 50276
ISSN: 0148-0227
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Division of Geology
Faculty of Science - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
JGR-Haerincketal2013.pdf Published 1475KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science